Advertisement

Reactions Weekly

, Volume 1786, Issue 1, pp 126–127 | Cite as

Multiple drugs

Posterior reversible leukoencephalopathy syndrome and tumour lysis syndrome: 6 case reports
Case report
  • 91 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study, 4 boys and 2 girls aged 4−14 years were described who developed posterior reversible leukoencephalopathy syndrome (PRES) or tumour lysis syndrome (TLS) during treatment with amikacin, antithymocyte globulin, asparaginase, cefepime, ciclosporin, cytarabine, cyclophosphamide, daunorubicin, dexamethasone, etoposide, idarubicin, ifosfamide, imipenem, meropenem, methotrexate, metronidazole, prednisolone, vincristine or voriconazole [not all routes, dosages, duration of treatments to reactions onset and outcomes stated].

Patient 1: A 5-year-old boy had been diagnosed with T-cell acute lymphoblastic leukaemia (ALL) and started receiving ALL-BFM 90 chemotherapy protocol comprising prednisolone, vincristine and methotrexate at a local center. He had been receiving low-dose...

Reference

  1. Malbora B, et al. Posterior reversible leukoencephalopathy syndrome in children with hematologic disorders. Turkish Journal of Hematology 27: 168-176, No. 3, Jan 2010. Available from: URL: http://doi.org/10.5152/tjh.2010.24 CrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2020

Personalised recommendations